# SDR HALA20240530150

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 47,685 hours, 7,486 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 34,002 hours, 5,485 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6764B060000
- Part serial: 676402592
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR ENG 2 BLEED NOT CLSD DISPLAYED ON ECAM ON SINGLE ENGINE TAXI IN.  REMOVED AND REPLACED ENG 2 PRV PER AMM 36-11-52 OPS AND BITE CHECK TEST GOOD. NO FAULTS NOTED. LEAK CHECK GOOD. OK FOR SERVICE
